# SDR ASAA2021011733888

- Difficulty date: January 17, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 27,567 hours, 8,809 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008176
- Condition: Failed
- Location: First Officer'S
- Part time: 27,551 hours, 8,802 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVER KGUG FOR APPROXIMATELY 3 MIN.  FO INBOARD DU VTK FLAGS LOSS OF FO TERRAIN/GPWS INFO.  FO OUTBOARD DU LDG ALT FLAG CAPTAINS ANP DISPLAYED GREATER THAN 9.0.  AFTER APPROXIMATETLY 3 MIN ALL INDICATIONS RETURNED TO NORMAL.  GROUNDED-YES.  ACCOMP FMC BITE, BOTH FMC'S SHOW R FMC FAIL.  ACCOMP CDS BITE, BOTH SHOW R FMC FAILED.  ACCOMP DFCS FLT FAULT REVIEW SHOWS R FMC NO DATA. REPLACED R FMC WITH SERVICEABLE ONE.  ACCOMP FMC DATA LOAD FROM L TO R, VERIFIED SOFTWARE.  ACCOMP FMC PERFORMANCE FACTOR ADJ.  ACCOMP FMC OPERATIONS TEST, TEST PASS, REF B737-900 AMM 34-61-02-400-801 AND B737-900 FIM 34-61 TASK 801, 31-62 TASK 801 & 22-11 TASK 801.
